# SDR MASA2015051812084

- Difficulty date: May 18, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 26,605 hours, 21,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Row 14
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP, MISSING ROW 14 LT. INSTALLED NEW EMERGENCY LIGHT STRIP AT ROW 14 A/C.
